I have been on 200mg of Pristiq for about 3 years (It's taken my GAD from 9/10 to about 2/10 most days) and have also been having 25mg of Valdoxan at night to help me sleep. On Sunday I started with gastro which included vomiting and diarrhea. The vomiting lasted a day but 5 days later I am still having intermittent diarrhea. I have used some Imodium to slow the diarrhea but I've noticed that my anxiety has risen to pre-medication days. I believe this is because Pristiq is slow release and isn't having enough time in my system to deliver its effects. I've decided to order another round of imodium as it was quite effective. I have 2 main questions: 1 - How long before the Pristiq kicks in again if I can stop the diarrhea? 2 - In the meantime I have Valium 2mg capsules (which I use on particularly bad days), can I take this to get me through until Pristiq is working again, if so what dosage and how often should I look at this?
Thank you for your help and advice. :)
Added 5 Feb 2021:
Update - I spoke to my doctor and I had been taking Metoclopramide for the nausea from the gastro and it seems this has interacted quite severely with my Pristiq. Apparently by stopping the Meto it should fix the Pristiq. Is there any ideas of how long this will take for my anxiety to settle down from this negative interaction? (Symptoms included sweating profusely, restlessness, wanting to tear my hair out, heart palpitations, dithering, emotional outbursts)